# SDR AWXA0001044

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 WL 207 LBL 28 LT O/B WEB CRACKED AT RIVET HOLE. WEB REPLACED IAW SRM 51-10-01 DWG 65-45833
